Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Computational Algorithms for Moments of Accumulated Markov and Semi-Markov Rewards:  
Stockholm University, Faculty of Science, Department of Mathematics.
University of Rome "La Sapienza".
Mälardalen University.
2014 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 43, no 7, 1453-1469 p.Article in journal (Refereed) Published
Abstract [en]

Power moments for accumulated rewards defined on Markov and semi-Markov chains are studied. A model with mixed timespace termination of reward accumulation is considered for inhomogeneous in time rewards and Markov chains. Characterization of power moments as minimal solutions of recurrence system of linear equations, sufficient conditions for finiteness of these moments and upper bounds for them, expressed in terms of so-called test functions, are given. Backward recurrence algorithms for funding of power moments of accumulated rewards and various time-space truncation approximations reducing dimension of the corresponding recurrence relations are described. Applications to finding of moments for accumulated rewards for complex insurance contracts are presented as well as results of numerical experimental studies.

Place, publisher, year, edition, pages
Stockholm, Sweden, 2014. Vol. 43, no 7, 1453-1469 p.
Keyword [en]
Accumulated reward, Markov chain, Semi-Markov chain, Recurrence backward algorithm, Insurance rewards
National Category
Probability Theory and Statistics
Research subject
Mathematical Statistics
Identifiers
URN: urn:nbn:se:su:diva-102741DOI: 10.1080/03610926.2013.800882ISI: 000334073600011OAI: oai:DiVA.org:su-102741DiVA: diva2:713072
Projects
Dmitrii Silvestrov
Note

AuthorCount:3;

Available from: 2014-04-18 Created: 2014-04-18 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Silvestrov, Dmitrii
By organisation
Department of Mathematics
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf